On the irreducibility of the generalized Laguerre polynomials

Volume 105 / 2002

M. Filaseta, T.-Y. Lam Acta Arithmetica 105 (2002), 177-182 MSC: Primary 12D05; Secondary 11R09, 33C45. DOI: 10.4064/aa105-2-4

Authors

  • M. FilasetaMathematics Department
    University of South Carolina
    Columbia, SC 29208, U.S.A.
    e-mail
    e-mail
  • T.-Y. LamDepartment of Mathematics
    University of California
    Berkeley, CA 94720-3840, U.S.A.
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image